Tokyo Journal of Mathematics

Minimal Immersions of Kaehler Manifolds into Complex Space Forms

Seiichi UDAGAWA

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 10, Number 1 (1987), 227-239.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270141806

Digital Object Identifier
doi:10.3836/tjm/1270141806

Mathematical Reviews number (MathSciNet)
MR899486

Zentralblatt MATH identifier
0627.53047

Citation

UDAGAWA, Seiichi. Minimal Immersions of Kaehler Manifolds into Complex Space Forms. Tokyo J. Math. 10 (1987), no. 1, 227--239. doi:10.3836/tjm/1270141806. https://projecteuclid.org/euclid.tjm/1270141806


Export citation